Profile

Join date: Jun 27, 2022

About







My Birth Control Pill Makes Me Throw Up



If you vomit within 2 hours of taking the active pill, consider it as a missed pill. In that case, take another active pill as soon as you feel better and are not at risk of throwing up again. In case of ongoing vomiting (24 hours or longer), it’s best to use extra protection like condoms during sex. Basically, it all comes down to how your individual body responds to the medication. Alisa Vitti, author of WomanCode and a women's hormone and.


I threw up for the first six months of taking one pill. It can definitely make you nauseated. That being said, that sounds like something you should be talking to your doctor about. It’s excessive, particularly if you mean that it happens everytime you start taking your regular pill after your sugar pill days. level 1 · 26 days ago

My Birth Control Pill Makes Me Throw Up - Discount Place

More actions